Volume 25, issue 7 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Codimension-$1$ simplices in divisible convex domains

Martin D Bobb

Geometry & Topology 25 (2021) 3725–3753
Bibliography
1 S A Ballas, D Cooper, A Leitner, Generalized cusps in real projective manifolds: classification, J. Topol. 13 (2020) 1455 MR4125754
2 S A Ballas, J Danciger, G S Lee, Convex projective structures on nonhyperbolic three-manifolds, Geom. Topol. 22 (2018) 1593 MR3780442
3 S Ballas, L Marquis, Properly convex bending of hyperbolic manifolds, Groups Geom. Dyn. 14 (2020) 653 MR4118632
4 Y Benoist, Convexes divisibles, IV : Structure du bord en dimension 3, Invent. Math. 164 (2006) 249 MR2218481
5 Y Benoist, A survey on divisible convex sets, from: "Geometry, analysis and topology of discrete groups" (editors L Ji, K Liu, L Yang, S T Yau), Adv. Lect. Math. 6, International (2008) 1 MR2464391
6 J P Benzécri, Sur les variétés localement affines et localement projectives, Bull. Soc. Math. France 88 (1960) 229 MR124005
7 M D Bobb, Convex projective manifolds with a cusp of any non-diagonalizable type, J. Lond. Math. Soc. 100 (2019) 183 MR3999687
8 J Cheeger, D Gromoll, On the structure of complete manifolds of nonnegative curvature, Ann. of Math. 96 (1972) 413 MR309010
9 D Cooper, D D Long, S Tillmann, On convex projective manifolds and cusps, Adv. Math. 277 (2015) 181 MR3336086
10 M Islam, A Zimmer, Convex co-compact actions of relatively hyperbolic groups, (2019) arXiv:1910.08885
11 M Islam, A Zimmer, A flat torus theorem for convex co-compact actions of projective linear groups, J. Lond. Math. Soc. 103 (2021) 470 MR4230908
12 W H Jaco, P B Shalen, Seifert fibered spaces in 3–manifolds, 220, Amer. Math. Soc. (1979) MR539411
13 K Johannson, Homotopy equivalences of 3–manifolds with boundaries, 761, Springer (1979) MR551744
14 L Marquis, Around groups in Hilbert geometry, from: "Handbook of Hilbert geometry" (editors A Papadopoulos, M Troyanov), IRMA Lect. Math. Theor. Phys. 22, Eur. Math. Soc. (2014) 207 MR3329882
15 J W Morgan, P B Shalen, Degenerations of hyperbolic structures, III : Actions of 3–manifold groups on trees and Thurston’s compactness theorem, Ann. of Math. 127 (1988) 457 MR942518
16 B Nica, Linear groups : Malcev’s theorem and Selberg’s lemma, preprint (2013) arXiv:1306.2385
17 R T Rockafellar, Convex analysis, 28, Princeton Univ. Press (1970) MR0274683
18 V Schroeder, Structure of flat subspaces in low-dimensional manifolds of nonpositive curvature, Manuscripta Math. 64 (1989) 77 MR994382
19 V Schroeder, Codimension one tori in manifolds of nonpositive curvature, Geom. Dedicata 33 (1990) 251 MR1050413
20 E H Spanier, Algebraic topology, McGraw-Hill (1966) MR0210112
21 J Vey, Sur les automorphismes affines des ouverts convexes saillants, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 24 (1970) 641 MR283720